Alert archive / Nebraska / Wind Advisories in 2012
Wind Advisory 32, NWS Hastings, NE
NWS Hastings, NE issued this wind advisory at Nov 21, 2012, 9:16 PM CST for 17 counties in Nebraska. It took effect at Nov 22, 2012, 9:00 AM CST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Nov 21, 2012, 9:16 PM CST (03:16 UTC)
- In effect from
- Nov 22, 2012, 9:00 AM CST
- Expired
- Nov 22, 2012, 6:00 PM CST
- In force
- 9 hr
- Issued by
- NWS Hastings, NE
Counties Adams County, NE, Buffalo County, NE, Clay County, NE, Dawson County, NE, Gosper County, NE, Greeley County, NE, Hall County, NE, Hamilton County, NE, Howard County, NE, Kearney County, NE, Merrick County, NE, Nance County, NE, Phelps County, NE, Polk County, NE, Sherman County, NE, Valley County, NE, York County, NE
The radar
The Grand Island radar (KUEX), 72 km from the middle of the area, began a volume at 03:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.3 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3753 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
777 WWUS73 KGID 220316 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 916 PM CST WED NOV 21 2012 ...A WIND ADVISORY HAS BEEN ISSUED FOR THANKSGIVING DAY FOR MUCH OF SOUTH-CENTRAL NEBRASKA... .AFTER A DAY OF RECORD HIGH TEMPERATURES TODAY...A STRONG COLD FRONT WILL MOVE THROUGH SOUTH-CENTRAL NEBRASKA TOMORROW MORNING. THIS FRONT WILL USHER IN COOLER AIR...WITH ITS INITIAL PUSH COINCIDING WITH WINDY CONDITIONS. NEZ039>041-046>049-060>064-072>076-221215- /O.NEW.KGID.WI.Y.0032.121122T1500Z-121123T0000Z/ VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO- HALL-HAMILTON-YORK-GOSPER-PHELPS-KEARNEY-ADAMS-CLAY- INCLUDING THE CITIES OF...ORD...FULLERTON...LOUP CITY... ST. PAUL...CENTRAL CITY...OSCEOLA...LEXINGTON...KEARNEY... GRAND ISLAND...AURORA...YORK...ELWOOD...HOLDREGE...MINDEN... HASTINGS...CLAY CENTER 916 PM CST WED NOV 21 2012 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 6 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 6 PM CST THURSDAY. HAZARDS: HIGH WINDS. TIMING: FROM MID MORNING THROUGH THE AFTERNOON HOURS. THE STRONGEST WINDS WILL OCCUR BETWEEN 10 AM AND 3 PM. WIND SPEEDS: 30 TO 40 MPH...WITH GUSTS OF 45 MPH. IMPACTS: DRIVING WILL BE DIFFICULT AT TIMES...ESPECIALLY FOR HIGH PROFILE VEHICLES SUCH AS TRACTOR TRAILERS...BOX TRUCKS...CAMPERS ...AND BUSES. DRIVERS WILL ENCOUNTER DANGEROUS CROSS WINDS... MAINLY ON EAST WEST ROADS...INCLUDING INTERSTATE 80. UNSECURED OUTDOOR OBJECTS SUCH AS LAWN FURNITURE...OUTDOOR DECORATIONS...AND TRASH CANS MAY BE PICKED UP...AND BLOWN AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HALBLAUB
3 follow-up statements
362 WWUS73 KGID 221206 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 606 AM CST THU NOV 22 2012 ...A WIND ADVISORY HAS BEEN ISSUED FOR TODAY FOR MUCH OF SOUTH CENTRAL NEBRASKA... .A STRONG COLD FRONT MOVING THROUGH SOUTH CENTRAL NEBRASKA WILL USHER IN COOLER AIR...WITH ITS INITIAL PUSH COINCIDING WITH WINDY CONDITIONS. NEZ039>041-046>049-060>064-072>076-222015- /O.CON.KGID.WI.Y.0032.121122T1500Z-121123T0000Z/ VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO- HALL-HAMILTON-YORK-GOSPER-PHELPS-KEARNEY-ADAMS-CLAY- INCLUDING THE CITIES OF...ORD...FULLERTON...LOUP CITY... ST. PAUL...CENTRAL CITY...OSCEOLA...LEXINGTON...KEARNEY... GRAND ISLAND...AURORA...YORK...ELWOOD...HOLDREGE...MINDEN... HASTINGS...CLAY CENTER 606 AM CST THU NOV 22 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS EVENING... * TIMING...FROM MID MORNING THROUGH THE AFTERNOON HOURS. THE STRONGEST WINDS WILL OCCUR BETWEEN 9 AM AND 3 PM. * WINDS...NORTHWEST WINDS OF 30 TO 40 MPH...WITH GUSTS TO 45 MPH. * IMPACTS...THESE CONDITIONS WILL MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES. OUTDOOR OBJECTS SHOULD BE SECURED SO THEY ARE NOT BLOWN ABOUT BY THE STRONG WIND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
046 WWUS73 KGID 221733 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 1133 AM CST THU NOV 22 2012 ...GUSTY NORTHWEST WINDS THROUGH THIS AFTERNOON... .A STRONG COLD FRONT CONTINUES TO PUSH SOUTH THROUGH THE AREA...WITH GUSTY NORTHWEST WINDS BUILDING IN BEHIND THE FRONT. SUSTAINED SPEEDS OF 30 TO 35 MPH WITH GUSTS NEAR 45 MPH ARE FORECAST THROUGH THE AFTERNOON HOURS. NEZ039>041-046>049-060>064-072>076-230000- /O.CON.KGID.WI.Y.0032.000000T0000Z-121123T0000Z/ VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO- HALL-HAMILTON-YORK-GOSPER-PHELPS-KEARNEY-ADAMS-CLAY- INCLUDING THE CITIES OF...ORD...FULLERTON...LOUP CITY... ST. PAUL...CENTRAL CITY...OSCEOLA...LEXINGTON...KEARNEY... GRAND ISLAND...AURORA...YORK...ELWOOD...HOLDREGE...MINDEN... HASTINGS...CLAY CENTER 1133 AM CST THU NOV 22 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * TIMING...STRONG WINDS WILL CONTINUE THROUGH THE AFTERNOON HOURS. * WINDS...NORTHWEST WINDS OF 30 TO 35 MPH...WITH GUSTS NEAR 45 MPH. * IMPACTS...THESE CONDITIONS WILL MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES. OUTDOOR OBJECTS SHOULD BE SECURED SO THEY ARE NOT BLOWN ABOUT BY THE STRONG WIND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
709 WWUS73 KGID 230026 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 626 PM CST THU NOV 22 2012 NEZ039>041-046>049-060>064-072>076-230130- /O.EXP.KGID.WI.Y.0032.000000T0000Z-121123T0000Z/ VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO- HALL-HAMILTON-YORK-GOSPER-PHELPS-KEARNEY-ADAMS-CLAY- INCLUDING THE CITIES OF...ORD...FULLERTON...LOUP CITY... ST. PAUL...CENTRAL CITY...OSCEOLA...LEXINGTON...KEARNEY... GRAND ISLAND...AURORA...YORK...ELWOOD...HOLDREGE...MINDEN... HASTINGS...CLAY CENTER 626 PM CST THU NOV 22 2012 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this wind advisory went out at Nov 21, 6:34 PM CST, 2 hours 42 minutes earlier.
Area forecast discussion, Nov 21, 6:34 PM CST, 2 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 634 PM CST WED NOV 21 2012 .UPDATE... WE ARE CURRENTLY EVALUATING THE NEED FOR A WIND ADVISORY TOMORROW ...ROUGHLY ALONG AND N OF A LINE FROM ELWOOD-GRI-CENTRAL CITY. WE CONT TO REVIEW 18Z MODELS AND WE'LL PROBABLY JOIN LBF/OAX. MORE LATER... && .PREV DISCUSSION... /ISSUED 602 PM CST WED NOV 21 2012/ AVIATION...(00Z GRI TAF THROUGH 00Z FRIDAY) TNGT: VFR WITH A FEW 25K FT CIRRUS INCREASING TO SCT AFTER 06Z. AFTN GUSTINESS HAS ALREADY DROPPED OFF AS THE BOUNDARY LAYER IS STABILIZING. EXPECT S WINDS 9-14 KTS SHIFTING TO SW AFTER 08Z AND DECREASING. THXGVG DAY: VFR AND WINDY WITH A COLD FROPA 13-15Z. LGT SW WINDS WILL SHIFT TO NW AND RAPIDLY INCREASE TO 20-30 KTS. GUSTS UP TO 37 KTS. A FEW STRATOCU COULD DEVELOP 3500-4000 FT. CIG/VSBY CONFIDENCE: HIGH WIND SPEED/DIR CONFIDENCE: HIGH...EXCEPT AVG ON TIMING OF FROPA WX CONFIDENCE: HIGH PREV DISCUSSION... /ISSUED 304 PM CST WED NOV 21 2012/ SHORT TERM...NOW THROUGH THANKSGIVING DAY. UPPER LEVEL ANALYSIS REVEALS A SHORTWAVE TROUGH OVER THE NORTHWESTERN UNITED STATES QUICKLY HEADING EAST. PLENTY OF WARM AIR ADVECTION IS CURRENTLY OCCURRING THIS AFTERNOON. A SURFACE TROUGH IN WESTERN NEBRASKA WILL MAKE ITS WAY EAST INTO THE CWA TONIGHT. THIS WILL CREATE A POTENTIAL PROBLEM WITH DETERMINING LOW TEMPERATURES TONIGHT. WE WILL GENERALLY HAVE DECENT MIXING TO KEEP THE TEMPERATURES UP...BUT AS THE TROUGH HEADS EAST...A NARROW CORRIDOR OF LIGHT WIND COULD DEVELOP ACROSS THE CWA AND TEMPERATURES COULD REALLY TANK. ALSO...TEMPERATURE MAY ACTUALLY START COMING UP IN THE WESTERN CWA LATE TONIGHT BEHIND THE TROUGH...WHERE THE WIND SHIFTS TO THE WEST. A STRONG COLD FRONT IS STILL EXPECTED TO SWING THROUGH FROM THE NORTH FOR THANKSGIVING WITH COLD AIR ADVECTION IN FULL SWING BY LATE AFTERNOON AS THE AFOREMENTIONED SHORTWAVE TROUGH MAKES ITS WAY INTO THE CENTRAL PLAINS. THE AMBIENT ENVIRONMENT IS QUITE DRY...SO IT WILL BE TOUGH TO MUSTER MUCH OF ANY SKY COVER MUCH LESS ANY PRECIPITATION. I INCREASED THE WIND SPEEDS A BIT FROM THE PREVIOUS FORECAST THANKS TO FAIRLY SHARP HEIGHT RISES...AND POSSIBLY FLIRTING WITH WIND ADVISORY UP TOWARD ORD...BUT NOT ENOUGH FOR ME TO ISSUE AN ADVISORY AT THIS TIME. LONG TERM...THURSDAY NIGHT THROUGH WEDNESDAY. PRIMARY FORECAST CONCERNS LIE WITH A BIT OF A ROLLER COASTER FOR TEMPERATURES...AND A SLIGHT CHANCE OF PRECIPITATION EARLY NEXT WEEK. AT THIS TIME...LOOKING AT THE COOLER PERIODS COMING FRIDAY AND MON/TUES...WITH REBOUNDING TEMPS IN BETWEEN. THE START OF THE LONG TERM PERIOD FINDS THE CWA ON THE BACKSIDE OF A STRONG SURFACE COLD FRONT...WHICH BY FRIDAY EVENING LIES FROM NRN TX UP INTO ERN WI. IN THE UPPER LEVELS...THE LOW PRESSURE SYSTEM RESPONSIBLE FOR PUSHING THIS FRONT THROUGH LOOKS TO BE SET UP NEAR THE MN/SD/ND BORDER AREA. THROUGH THE OVERNIGHT HOURS AND INTO FRIDAY...DRY CONDITIONS REIGN AS NORTHWESTERLY FLOW RETURNS OVER THE PLAINS...SITTING BETWEEN THE EASTWARD MOVING SYSTEM AND RIDGING BUILDING ACROSS THE WEST/ROCKIES. WINDS WILL START THE PERIOD OFF ON THE GUSTY SIDE...BUT AS SURFACE HIGH PRESSURE GRADUALLY BUILDS IN FROM THE WEST...SPEEDS WILL TAPER OFF. AT 12Z FRIDAY...THE SFC RIDGE AXIS IS JUST OFF TO THE WEST OF THE CWA...BUT ESP DURING THE AFTERNOON HOURS IT WILL SLIDE FURTHER IN...BRINGING LIGHT/VARIABLE WINDS BY EVENING. AS FAR AS TEMPERATURES GO...FRIDAY WILL BE THE FIRST DAY SINCE THE 12TH THAT HIGHS HAVE BEEN BELOW AVERAGE. WILL BE QUITE A CHANGE FROM TODAYS 60S/70S...WITH THE FORECAST CALLING FOR UPPER 30S IN THE NORTHEAST TO MID 40S IN THE SOUTHWEST. AS WE GET INTO THE WEEKEND...THIS COOL DOWN IS A BRIEF ONE...WITH MODELS IN PRETTY GOOD AGREEMENT SHOWING WARMER AIR MAKING ITS WAY BACK INTO THE REGION. ON SATURDAY...THE WESTERN CONUS REMAINS UNDER THE INFLUENCE OF THE UPPER LEVEL RIDGE...THOUGH IT IS A FAIRLY BROAD ONE. ALREADY BY SUNRISE SATURDAY...THE SURFACE HIGH WHICH HELPED TO KEEP THINGS COOL ON FRIDAY HAS SHIFTED OFF TO THE E/SE OF THE CWA...WITH A TROUGH OF LOW PRESSURE DEVELOPING OVER THE HIGH PLAINS. SOUTHERLY WINDS RETURN TO THE CWA...WITH MODELS SHOWING MORE W/SWRLY WINDS LATER IN THE DAY AS THE SFC TROUGH SHIFTS INTO THE CWA. HIGH TEMPERATURES ON SATURDAY LOOKING TO BE ARND 10 DEGREES WARMER THAN FRIDAY...WITH NEAR 50 IN THE EAST TO MID/UPPER 50S IN THE WEST. SATURDAY NIGHT/SUNDAY...A WEAK UPPER LEVEL DISTURBANCE MOVING THROUGH THE MAIN FLOW ACROSS THE DAKOTAS WILL PUSH ANOTHER FRONT THROUGH THE CWA. THIS ONE DOESNT HAVE QUITE THE COLDER PUSH OF THE PREVIOUS ONE...DOESNT BRING ANY PRECIPITATION BUT SHOULD SEE A FEW MORE CLOUDS. LOOKING AT HIGHS IN THE UPPER 40S NORTH TO MID 50S SOUTH. A LITTLE MORE UNCERTAINTY ARISES AS WE GET INTO MONDAY/MONDAY NIGHT REGARDING PRECIPITATION CHANCES. THE UPPER LEVEL FLOW ACROSS THE REGION SHIFT TO BECOME MORE ZONAL AHEAD OF YET ANOTHER UPPER LEVEL DISTURBANCE...WHICH MOVES OUT OF THE NRN ROCKIES AND ONT THE PLAINS. THE PAST COUPLE OF MODEL RUNS HAVE REALLY BACKED OFF ON THE AMPLITUDE/STRENGTH OF THIS WAVE...WITH BOTH THE 12Z EC/GFS KEEPING THE BETTER CHANCES TO THE NORTH OF THE CWA...ASSOCIATED WITH AN UPPER LEVEL JET ENTRANCE REGION. ONLY MINOR ADJUSTMENTS WERE MADE TO THE SLIGHT CHANCE POPS IN PLACE FOR MONDAY...BUT WITH MODELS SHOWING THE BETTER CHANCES COMING PRE-00Z TUESDAY...DID REMOVE THOSE EVENING/OVERNIGHT POPS. DID KEEP PTYPE AS SNOW /MODELS SHOWING IT NOT AMOUNTING TO MUCH FOR OUR CWA/ WITH THE COLDER AIR USHERED IN WITH THIS DISTURBANCE...HIGHS ON MONDAY FORECAST TO TOP OUT IN THE LOWER/MID 30S IN THE NORTH TO LOWER 40S IN THE SOUTH. HIGHER CONFIDENCE RETURNS INTO TUESDAY AND WEDNESDAY...WITH MORE SOLIDLY NORTHWESTERLY FLOW RETURNING IN THE UPPER LEVELS AS RIDGING ONCE AGAIN DEVELOPS ACROSS THE WRN CONUS. TUESDAY IS EXPECTED TO REMAIN ON THE COOLER SIDE AS THE SFC RIDGE AXIS REMAINS OVER THE CWA...KEEPING HIGHS IN THE MID 30S/LOWER 40S. WITH THE UPPER LEVEL RIDGE BUILDING FURTHER NORTH AND STARTING TO SLIDE EAST...WARMER AIR WILL ONCE AGAIN MAKE ITS WAY ONTO THE PLAINS...AND AT THIS POINT HIGHS ON WEDNESDAY LOOK TO BUMP UP INTO THE LOWER/MID 40S EAST TO NEAR 50 IN THE W/SW. IF MODELS HOLD ON TO THIS PATTERN...TEMPS WILL NEED UPWARD ADJUSTMENTS. FIRE WEATHER...PLENTY OF DRY AIR MIXING DOWN FOR TODAY AS TEMPERATURES SOAR...WITH OUR WESTERN KANSAS COUNTIES FLIRTING WITH FIRE WEATHER ISSUES...BUT WIND JUST TO THE WEST RELAXES THANKS TO THE SURFACE TROUGH AND AS IT MOVES EAST...SO IT MAY WIND UP BEING A CLOSE CALL...AS PHILLIPSBURG IS JUST BELOW 20 PERCENT HUMIDITY AND WIND ABOVE 20 MPH...BUT THIS PROBABLY WILL NOT LAST MORE THAN A FEW HOURS AND PHILLIPSBURG IS THE DRIEST STATION COMPARED TO SURROUNDING SITES. THERE IS POTENTIAL FOR SOME ELEVATED FIRE DANGER WITH INCREASED WIND...BUT THE COLDER AIR BEHIND THE COLD FRONT SHOULD MAKE IT IN TIME TO PRECLUDE ANY WATCH AT THIS TIME AS RELATIVE HUMIDITY LEVELS SHOULD STAY PRIMARILY ABOVE 20 PERCENT. ALSO...SOME MOISTURE POOLING AHEAD OF THE FRONT COULD BRING DEWPOINTS UP A BIT BEFORE THEY TUMBLE DURING THE LATE AFTERNOON...WITH TEENS FOR DEWPOINTS IN THE WESTERN CWA. RIGHT NOW I ANTICIPATED RELATIVE HUMIDITY BOTTOMING OUT IN THE 20 TO 30 PERCENT RANGE...LOWER IN KANSAS WHERE WIND WILL BE A BIT LIGHTER. CLIMATE...WE ARE NOW IN THE LATTER STAGES OF WHAT WILL BE THE WARMEST 10-DAY STRETCH OF MID-LATE NOVEMBER WARMTH IN 11 YEARS FOR MUCH OF THE AREA. BASED ON OBSERVATIONS FROM THE PAST SEVERAL DAYS...ALONG WITH FORECAST PROJECTIONS FOR THANKSGIVING DAY...THE 10-DAY AVERAGE HIGH TEMPERATURE AT GRAND ISLAND FROM NOV. 13-22 WOULD END UP BEING 61.4 DEGREES. THE LAST TIME A 10-DAY STRETCH OF HIGHS AVERAGED WARMER THAN THIS AT GRAND ISLAND DURING MID-LATE NOVEMBER WAS 11 YEARS AGO IN 2001...WHEN THE AVERAGE HIGH BETWEEN THE EXACT SAME SET OF DAYS NOV. 13-22 WAS A REMARKABLE 65.1 DEGREES. IN FACT...THIS 10-DAY STRETCH OF 2001 WARMTH WAS ACTUALLY THE WARMEST ON RECORD FOR MID-LATE NOVEMBER OVER THE ENTIRE PERIOD OF RECORD DATING 117 YEARS BACK TO 1895. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && UPDATE...HALBLAUB AVIATION...HALBLAUB SHORT TERM...HEINLEIN FIRE WX...HEINLEIN LONG...ADO CLIMATE...PFANNKUCH
Hazardous weather outlook, Nov 21, 1:59 PM CST, 7 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE HASTINGS NE 159 PM CST WED NOV 21 2012 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 221215- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 159 PM CST WED NOV 21 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THIS AFTERNOON...FIRE DANGER WILL BE ELEVATED...ESPECIALLY WEST OF HIGHWAY 183...DUE TO GUSTY WINDS AND LOW HUMIDITY LEVELS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. FIRE DANGER WILL BE ELEVATED DURING THE AFTERNOON ON THANKSGIVING...ESPECIALLY SOUTHWEST OF A LINE FROM KEARNEY NEBRASKA TO BELOIT KANSAS...WITH GUSTY NORTHWEST WINDS AND LOW RELATIVE HUMIDITY OCCURRING BEHIND A COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) HEINLEIN
Nearby
Wind Advisories in Nebraska, 2012Every wind advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.